Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 158130, 10 pages
http://dx.doi.org/10.1155/2013/158130
Research Article

A Research on a Certain Family of Numbers and Polynomials Related to Stirling Numbers, Central Factorial Numbers, and Euler Numbers

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 28 June 2013; Accepted 23 August 2013

Academic Editor: Ch. Tsitouras

Copyright © 2013 J. Y. Kang and C. S. Ryoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Y. Kang and C. S. Ryoo, “A Research on a Certain Family of Numbers and Polynomials Related to Stirling Numbers, Central Factorial Numbers, and Euler Numbers,” Journal of Applied Mathematics, vol. 2013, Article ID 158130, 10 pages, 2013. https://doi.org/10.1155/2013/158130.